U.S. doctors online nowAsk doctors free
CA
A 26-year-old male asked:

Is it possible i became more paranoid schizophrenic after geodon (ziprasidone) and other antipsychotics in my system? i feel like i was just a normal post grad then

2 doctor answers3 doctors weighed in
Dr. Douglas Bey
Psychiatry 58 years experience
Probably not drugs: Illness may be progressing drugs may not be effective--in general antipsychotics don't usually stop delusional thinking. Tell your doc about your observations & concerns might try a med increase or change . Best wishes
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Judith Tellerman
Clinical Psychology 43 years experience
First please have a complete physical examination to know if you have an illness. If not, your medication should be managed by a Psychiatrist. If you are not confident in your Doctor please see another for a second opinion. Please see a Clinical Psychologist with expertise in multiple types of psychotherapy to help.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 26, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.